# SDR CA160224007

- Difficulty date: February 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 5031LMD
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT FAILED 243 MHZ TEST ON ANNUAL TEST.
